# SDR DALA2025073105727

- Difficulty date: July 7, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N360DN
- Make and model: Airbus A321-213
- Aircraft serial: 8388
- Aircraft time: 20,001 hours, 8,906 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Ground Damage
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3060, DURING GROUND OPERATIONS IN PNS, THE HORIZONTAL STABILIZER IMPACTED A BUILDING CAUSING DAMAGE TO THE RH SIDE OF THE ASSEMBLY. THERE IS ALSO POTENTIAL DAMAGE TO THE NOSE LANDING GEAR FROM AN OVERLOAD CONDITION DUE TO THE ABRUPT IMPACT. CORRECTIVE ACTION: REPLACED TAILCONE PER A320 AMM 53-58-11, HORIZONTAL STABILIZER PER AMM 55-10-1119949, AND ELEVATOR AND SERVO'S PER WORK CARD 2734-4001-RT. INSPECTED NOSE LANDING GEAR, NO DAMAGE FOUND PER AMM 05-51-22-200-001A.
